MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. Intracept; Probe, Radiofrequency Lesion

RELIEVANT MEDSYSTEMS, INC. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Presyncope (4410); Limb Fracture (4518)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an intercept procedure, the patient experienced a superficial forming hematoma that responded to pressure.The patient had skin incisions that bled quite a bit, but the patient was discharged stable.Upon returning home, the patient became lightheaded while walking to the front door and fell to his knee.The patient was hypotensive when emergency medical services (ems) arrived.The patient was taken to the emergency department (ed) and was diagnosed with a femoral fracture and had a low blood count.A ct (computed tomography) abdomen scan revealed a large left retroperitoneal hematoma without active bleeding.The patient was treated with a transfusion and a serial ct scan showed a resolving hematoma.The patient was discharged stable.
 
Additional Manufacturer Narrative
Correction to initial emdr in block d4.
 
Event or Problem Description
It was reported that after an intracept procedure, the patient experienced a superficial forming hematoma that responded to pressure.The patient had skin incisions that bled quite a bit, but the patient was discharged stable.Upon returning home, the patient became lightheaded while walking to the front door and fell to his knee.The patient was hypotensive when emergency medical services (ems) arrived.The patient was taken to the emergency department (ed) and was diagnosed with a femoral fracture and had a low blood count.A ct (computed tomography) abdomen scan revealed a large left retroperitoneal hematoma without active bleeding.The patient was treated with a transfusion and a serial ct scan showed a resolving hematoma.The patient was discharged stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis, therefore, a technical analysis could not be performed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the device was used per the instructions for use, ifu/product label.However, the ifu state: "pedicle or vertebral body fracture", "nerve injury including puncture of the spinal cord or nerve roots potentially resulting in radiculopathy, paresis or paralysis", and "improper entry and placement of the devices may result in patient injury and/or sub-optimal clinical treatment effects" are adverse events potentially associated with use the intracept intraosseous nerve ablation system.The reported event of the patient experiencing a hematoma could not be confirmed, as the device was not returned for analysis.However, a labelling review found that the reported event is a known risk associated with the use of the intracept intraosseous nerve ablation system.Therefore, this event is a known inherent risk with use of the intracept intraosseous nerve ablation system.

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key21978657
Report Number3006630150-2025-03138
Device Sequence Number9274428
Product Code GXI
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Device Lot Number35338734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/17/2025
04/30/2026
07/08/2026
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/10/2025
05/28/2026
08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale